# SDR ASAA2021100736411

- Difficulty date: October 7, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750241
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727J+12 ST STA 787. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-53-1A-2 REPAIRED AFT PIT L/H TRANSITION PANEL FROM STA 727J+12 TO STA 787 IAW B737-900 SRM 53-00-53-2R-5W=1.4 O=.040 R=.020 L=8.00 D=.020.
